Fragmentation in the genus Autolytus and in other syllids

Allen, EJ. 1927 Fragmentation in the genus Autolytus and in other syllids. Journal of the Marine Biological Association of the United Kingdom, 14 (4). 869-876.

[img] PDF
Fragmentation_in_the_genus_Autolytus_and_in_other_syllids.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Asexual reproduction Regeneration
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 22 Aug 2005
Last Modified: 06 Jun 2017 15:47
URI: http://plymsea.ac.uk/id/eprint/558

Actions (login required)

View Item View Item